Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Some surface subgroups survive surgery

Daryl Cooper and Darren D Long

Geometry & Topology 5 (2001) 347–367

DOI: 10.2140/gt.2001.5.347

Forward citations
C Adams, E Schoenfeld, Totally Geodesic Seifert Surfaces in Hyperbolic Knot and Link Complements I, Geometriae Dedicata 116 (2005) 237
C Adams, Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic 3–manifolds, Algebraic & Geometric Topology 7 (2007) 565
M Baker, D Cooper, A combination theorem for convex hyperbolic manifolds, with applications to surfaces in 3-manifolds, Journal of Topology 1 (2008) 603
N M Dunfield, W P Thurston, The virtual Haken conjecture: Experiments and examples, Geometry & Topology 7 (2003) 399
V R Easson, Surface subgroups and handlebody attachment, Geometry & Topology 10 (2006) 557
J Manning, E Martínez-Pedroza, Separation of relatively quasiconvex subgroups, Pacific Journal of Mathematics 244 (2009) 309
J D Masters, Thick Surfaces in Hyperbolic 3-Manifolds, Geometriae Dedicata 119 (2006) 17